# SDR DALA2021051702754

- Difficulty date: May 13, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 65,863 hours, 24,583 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1808398) DURING INSPECTION FOUND CORROSION, RMLG FWD TRUNNION, UPPER INBD HOLE,INBOARD FACE BUSHING. REPAIRED PER B737 SRM 57-20-90 REP 2.
